# SDR UALA2012091205115

- Difficulty date: September 11, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,049 hours, 6,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1160 RT TENSION TIE FWD 2 EACH HOLES CRACKED.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-40-30 REPAIR 1.
